# SDR SWAA2020081202110

- Difficulty date: July 20, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 54,635 hours, 32,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1304
- Condition: Cracked
- Location: Horizonta Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOC. LE STA 105.26 AT LT HORIZONTAL STABILIZER (1 EA) / REPLACED RIB AND FASTENER LOC.STA 105.26 AT LT HORIZONTAL STABILIZER(1EA)IAW B737-700 SRM 51-40- 02;51-10-02 ITEM 9 AND DWG 186A1304 REV
